# SDR 20001115SH008

- Difficulty date: June 7, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N840AB
- Make and model: Airbus A310-324
- Aircraft serial: 682
- Aircraft time: 16,656 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Damper
- Part number: D224260004
- Condition: Leaking
- Location: Rt Pitch
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

KIN/MBJ - FLT JM 059 - PRIOR TO DEPARTURE, RIGHT PITCH DAMPER WAS FOUND SEEPING HYDRAULIC FLUID.  IT WAS SERVICED AND AIRCRAFT DISPATCHED.  DURING TAKEOFF, RIGHT MAIN LANDING GEAR WOULD NOT RETRACT BOTH IN SYSTEM 1 AND SYSTEM 2.  DURING TROUBLESHOOTING, THE PITCH DAMPER WAS DISCOVERED FAULTY AND WAS REPLACED.  AIRCRAFT RELEASED TO SERVICE WITHOUT ANY FURTHER OCCURRENCE.  (X)
